# SDR DALA2016032302256

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 80,803 hours, 36,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Bs 370-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STABILIZER STRAP BROKEN APPROXIMATELY BS 370-377, LBL 24.5. REMOVED EXISTING REPAIR STRAP, 1 EA AND FILLERS,  2 EA IAW SRM 51-40-01, FABRICATED NEW REPAIR STRAP FROM 7075-T6 .040", PO ST00006369 DIM 12.3750" X 2.3750" AND FILLERS FROM 7075-T6 .032".  PO ST00007488 DIM 10.2500" X 2.5" AND 7.1250" X 2.5" IAW SRM 53-00-51.  REPAIR 13, INSTALLED THE REPAIR PARTS ON STRUCTURE IAW SRM 53-00-51,  REPAIR 13 AT MAIN CABIN BS 370-377, LBL 24.5.  INSTALLED REPAIR ID DECAL IAW PS900-5-1 NR 04. THIS IS A PERMANENT REPAIR, NO FURTHER INSPECTION REQUIRED, PLEASE CLOSE LOG.
